MathSciNet Relay Station
MathSciNet bibliographic data
MR1914001 (2003c:37061) 37F10 (37F30)
Tan, Lei On pinching deformations of rational maps. Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 3, 353–370.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement